MathSciNet Relay Station
MathSciNet bibliographic data
MR2342729 (2008e:93114) 93E11
Sahebsara, Medrdad; Chen, Tongwen; Shah, Sirish L. Optimal $\scr H\sb 2$ filtering in networked control systems with multiple packet dropout. IEEE Trans. Automat. Control 52 (2007), no. 8, 1508–1513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement